# SDR IPXA2025032821491

- Difficulty date: March 2, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 65B156897
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FITTING, L/H WING L/E CAVITY FRONT SPAR FITTING OLES 1493.45 (REPAIR).  EMOVE DAMAGE FITTING I.A.W. SRM 51-40-02-0G REV.62. PERFORM UPS EO-93174-REQ1 REV.1.  INSTALL NEW FITTING I.A.W. SRM 51-40-02-0G REV.62 AND BOEING DWG NO.112U2001 SH 30 REV.D .
